# SDR SWIA202158358

- Difficulty date: April 5, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR BOTTOM SURROUND AFT STOP FITTING CHAFFED/CORRODED (MARKED)      (C-CHECK RO 5/20/2021)    REPLACED CARGO DOOR SURROUND LWR AFT STOP FITTING. REF CRJ200 AMM 52-31-00-820-801. PRESSURE CHECK GOOD.
